# SDR AALA20110420TUL11

- Difficulty date: April 20, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 36,304 hours, 16,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT AFT NOSE LANDING GEAR STRUT DOOR, AFT HINGE CUTOUT, SKIN IS CRACKED.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER 53-05-00 FIGURE 62.
